# SDR UIEA2011060800284

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 67,849 hours, 13,461 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CLIP ISLES 1036, LT WING L/E COMPT LOWER SUPPORT BEAM AREA.  REPLACED WITH NEW PART IAW SRM 51-40-02, REV 9.
